# SDR SWAA2013102921626

- Difficulty date: October 10, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 52,752 hours, 30,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SET TRACK CRACKED AT STATION 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
